# SDR DALA12005973125

- Difficulty date: August 20, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 31,595 hours, 16,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPE PANEL 151GE DAMAGED 1.5 INCHES BY 1 INCH.  SLOPE PANEL FABRICATED NEW IAW SRM 53-02-00 FIG 209.
